| Model Number |
E2100 |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, when the button was pressed, activation was performed.However, even when pulling away, activation did not stop but continued.